# SDR IPXA2017030614810

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 53,540 hours, 17,497 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Part number: 491B1213032029
- Part serial: TAG01438185
- Condition: Jammed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LEFT REVERSER LATCH CABLE JAMMED. REPLACED LEFT REVERSER LATCH CABLE AND CAM IAW AMM 78-31-02.
